• Sex Drive

    1402837387
    ShannonMarlene [sign in to see picture]
    • Rank: General
    • Posts: 868
    • Joined: 14 Dec 2013

    Hey everyone!

    I've never really had a massively high sex drive but it was fairly decent. Recently though, I seem to have totally lost it all! I'm just not interested in sex or even any of my toys.
    Don't get me wrong, I had sex last night and it was great and I felt amazing but I still don't really have any interest in sex.
    I've had no recent change in medication.

    Any ideas?

    1402838534
    sassykitten;) [sign in to see picture]
    • Rank: General
    • Posts: 1520
    • Joined: 28 May 2014

    I get this sometimes, time of the month maybe.?. X

    1402838581
    sassykitten;) [sign in to see picture]
    • Rank: General
    • Posts: 1520
    • Joined: 28 May 2014

    I get this sometimes, time of the month maybe.?. X

    1402844190
    Gentle giant [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2470
    • Joined: 12 Sep 2010

    ShannonMarlene wrote:

    Hey everyone!

    I've never really had a massively high sex drive but it was fairly decent. Recently though, I seem to have totally lost it all! I'm just not interested in sex or even any of my toys.
    Don't get me wrong, I had sex last night and it was great and I felt amazing but I still don't really have any interest in sex.
    I've had no recent change in medication.

    Any ideas?

    HI SM, I read somewhere wish I could remember where that the first thing to do when this happens is to get going and have sex regularly to help kick start your libido. It's a bit like going to the gym you know it's good for you but the first few times it's not fun

    1402847274
    Laveila [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2177
    • Joined: 8 Nov 2010

    Hello,

    there does not have to be change in medication. I have friends who said they lost sex drive over time, especially when on hormonal contraception or anti-depression meds. So it does not have to be something new, but something you may be taking for some time. I remember friend saying she would rather go to dentist than have sex, she has been on pill for years. When she got off, suddenly she could not get enough and also her taste in men completely changed.

    So think if you taking some meds regularly and for a long time, maybe it can be the thing killing your libido.

    The next thing that can cause this is stress. At the moment I am so stressed out because of school and that if I fail this exam, I am out, I have lost my sex drive completely. And because I am not on hormonal contraception, my hormones are messed up. And frankly, my high libido left the house for the time being. Fingers crossed it goes back soon. Maybe after this exam.

    Also are you getting enough sleep and drink enough? If you are exhausted constantly, you are less likely to want sex. E.g. work burntout can cause this. Relaxation and slowly getting out of that would be the solution for this.

    I hope you can figure out what happened.

    HI SM, I read somewhere wish I could remember where that the first thing to do when this happens is to get going and have sex regularly to help kick start your libido. It's a bit like going to the gym you know it's good for you but the first few times it's not fun

    Well, not really. I tried that now, to force myself to play, but I found out it does not work. Plus on some people it has the oposite effect, they start to hate it. Because they feel like its something they have to do.

    btw lot of people say they do gyms to be fit, but they hate the place. So not sure this would work.

    1402848797
    sassykitten;) [sign in to see picture]
    • Rank: General
    • Posts: 1520
    • Joined: 28 May 2014

    Completely agree with u laveila, I get like this when im stressed or tired ... x

    1402915695
    ShannonMarlene [sign in to see picture]
    • Rank: General
    • Posts: 868
    • Joined: 14 Dec 2013

    Thanks for the advice so far (:

    A bit of background, I was on Depo Provera for four years. I had to come off it in October as it's given my thyroid problems. I'm now not allowed any hormonal contraception.
    I'm on anti-anxieties which I've been taking for about two years now, I can't come off them though.

    I thought maybe I'd lost interest in my partner! Bit nope, even on my own, nothing ):

    1402918931
    subbysam [sign in to see picture]
    • Rank: Major General
    • Posts: 120
    • Joined: 19 May 2014

    is it worth trying wearing some jiggle balls for a day or two?

    might be mild enough stimulation to get your juices flowing type thing without trying to force yourself to enjoy anything?

    I sometimes go trough phases of no horniness but find it does come back, usually just because i end up masterbating out of boredom or whatever and then eventually im like "oh wait that's good, why did i stop doing this?"! lol

    1402926625
    Laveila [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2177
    • Joined: 8 Nov 2010

    If you are on meds and you suspect it may be them causing it, you can always talk to a doctor and maybe change them. You do not have to come off. Sometimes people said that one particular one caused this for them, they changed and the situation improved.

    I would definitely talk to your doctor about what he thinks.

    subbysam,

    I am using those, but not right now. Because I am so stressed I have been on period for a month, mild, but still period. Even before this, it did not help much. Stress can be very huge killer for some women. Especially long, ongoing one.

    But yeah, guess worth the try. But will depend on what is causing it.

    Post a reply to this thread

    Please sign in to post messages to the forum.